Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 251, NWS Austin/San Antonio, TX

June 11, 2025Blanco County, Comal County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 11, 2025, 10:54 PM CDT for Blanco County, Comal County, Kendall County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2025, 10:54 PM CDT (03:54 UTC)
Expired
Jun 11, 2025, 11:30 PM CDT
In force
36 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blanco County, TX, Comal County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 54 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:38 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 11, 9:38 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
938 PM CDT Wed Jun 11 2025

...New UPDATE...

.UPDATE...
Issued at 932 PM CDT Wed Jun 11 2025

With the expansion of the level 3 of 4 risk on the evening issuance
of the excessive rainfall outlook southwestward into the San Antonio
metro area and the latest short term guidance trends, including the
Warn-on-Forecast, we have also elected to expand the Flood Watch
southwestward to include Bexar, Bandera, Medina counties and points
eastward. Rainfall amounts of 2 to 4 inches with isolated amounts
near or in excess of 6 inches are possible.

&&

.UPDATE...
Issued at 617 PM CDT Wed Jun 11 2025

Adjusted the PoPs into tomorrow to match the latest observational
trends and the most recent short-term guidance. Initial activity is
now starting to develop across the Hill Country. Most of activity
this evening will concentrate in that region. A storm complex then
evolves and progresses south-southeastward from the overnight into
early Thursday morning.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 304 PM CDT Wed Jun 11 2025

Expansive cloud cover from early morning rains has mainly shifted
east of the region early this afternoon. Some earlier showers over
the southern Edwards Plateau have moved eastward into the Hill
Country. Elsewhere, some clouds are noted, but with the cooling and
stabilization from earlier, development is slow.

As we head through the evening hours, we should see an increase in
the coverage of showers and storms across the Hill Country. While
there is some disagreement among the hi-res models, we expect the
activity over the Hill Country to move eastward into the I-35
corridor along with some additional development over the coastal
plains region. With slow-moving storms in an environment with high
precipitable water values (1.75-2.25"), locally heavy rain is a
concern from this evening into Thursday. Hi-res models tend to show
the higher amounts near and east of the I-35 corridor for areas
generally along and north of a Burnet to Austin to La Grange line.
These areas have seen some recent rains and with expected moderate to
heavy rain, a Flood Watch has been issued for Burnet, Williamson,
Travis, Lee, Bastrop and Fayette counties. The watch begins at 7 PM
this evening and runs until 7 PM Thursday. Rainfall amounts of 2 to 4
inches are possible, with amounts up to 6 inches in a few spots. The
higher rain chances begin to shift eastward Thursday evening, but
will keep a good chance for showers and storms in the forecast given
a lingering upper trough axis over the region.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 304 PM CDT Wed Jun 11 2025

An upper level low pressure system over the eastern part of the
Southern Plains is forecasted to push into the Middle Mississippi
Valley on Friday into Saturday. The subtropical ridge builds out
west across the four corners region and northern Mexico providing
a dry weather pattern across South Central Texas for the weekend
into the middle of next week.

High temperatures are likely to be at or slightly above normal
climate values ranging from the lower to mid 90s across most areas
and up to 101 along the Rio Grande. For the overnight lows,
temperatures range from the mid to upper 70s areawide.

&&

.AVIATION...
(00Z TAFS)
Issued at 617 PM CDT Wed Jun 11 2025

VFR flight conditions begin the TAF period. Shower and thunderstorm
chances are to start to pick up later this evening at the I-35 TAF
sites (KAUS, KSAT, and KSSF) before peaking from the overnight into
early Thursday morning as a complex of thunderstorms develops and
advances east-southeastward across the area. MVFR to near IFR
ceilings and visibilities will develop as well, especially with the
heaviest/strongest thunderstorm activity. Winds could become strong
with variable directions in/near storm activity as well. Activity
wanes beyond sunrise but some lingering showers will be possible
through at least the morning hours. VFR conditions return from the
morning into Thursday afternoon. KDRT remains VFR throughout the
period with shower/storm activity holding east of the site.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  88  75  93 /  80  50  20  20
Austin Bergstrom Intl Airport  71  88  75  92 /  80  50  20  30
New Braunfels Muni Airport     71  89  75  93 /  80  60  20  20
Burnet Muni Airport            68  86  72  91 /  70  30  10  20
Del Rio Intl Airport           73  96  77 100 /   0   0   0   0
Georgetown Muni Airport        70  86  74  91 /  80  40  20  20
Hondo Muni Airport             70  91  74  94 /  60  30  10  10
San Marcos Muni Airport        70  89  75  93 /  80  50  20  30
La Grange - Fayette Regional   72  86  75  91 /  80  80  30  40
San Antonio Intl Airport       72  90  76  93 /  80  40  20  20
Stinson Muni Airport           73  92  77  95 /  80  50  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for Bandera-Bastrop-Bexar-
Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-
Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-
Williamson-Wilson.

&&

Short-Term...Brady
Long-Term...17
Aviation...Brady

In the hours before

Special weather statement, Jun 11, 8:03 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
803 PM CDT Wed Jun 11 2025

TXZ172-120130-
Burnet TX-
803 PM CDT Wed Jun 11 2025

...A strong thunderstorm will impact portions of northeastern Burnet
County through 830 PM CDT...

At 803 PM CDT, Doppler radar was tracking a strong thunderstorm over
Briggs, or 11 miles northeast of Bertram, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Joppa, Mahomet, Watson, and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3103 9790 3095 9785 3091 9783 3090 9783
      3080 9794 3081 9806 3103 9807
TIME...MOT...LOC 0103Z 184DEG 19KT 3088 9795

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Runyen
Special weather statement, Jun 11, 8:20 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
820 PM CDT Wed Jun 11 2025

TXZ171-188-120200-
Gillespie TX-Llano TX-
820 PM CDT Wed Jun 11 2025

...Strong thunderstorms will impact portions of northeastern
Gillespie and southwestern Llano Counties through 900 PM CDT...

At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Loyal Valley to near Prairie Mountain to 8
miles south of Cherry Spring. Movement was east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eckert, Prairie Mountain, Crabapple, Willow City, Oxford, and
Enchanted Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3056 9866 3039 9870 3035 9904 3047 9900
      3049 9898 3050 9896 3064 9896 3070 9877
TIME...MOT...LOC 0120Z 256DEG 12KT 3058 9899 3050 9892 3037 9897

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Runyen
Special weather statement, Jun 11, 10:10 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1010 PM CDT Wed Jun 11 2025

TXZ190-120345-
Blanco TX-
1010 PM CDT Wed Jun 11 2025

...A strong thunderstorm will impact portions of northern Blanco
County through 1045 PM CDT...

At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm over
Johnson City, or 10 miles north of Blanco, moving northeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Round Mountain, Johnson City, Pedernales Falls State Park, and
Cypress Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3045 9821 3041 9814 3035 9818 3031 9819
      3016 9840 3026 9851 3050 9839
TIME...MOT...LOC 0310Z 228DEG 21KT 3025 9838

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MO
Special weather statement, Jun 11, 10:50 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1050 PM CDT Wed Jun 11 2025

TXZ189>191-206-120445-
Comal TX-Blanco TX-Hays TX-Kendall TX-
1050 PM CDT Wed Jun 11 2025

...Strong thunderstorms will impact portions of northwestern Hays,
southern Blanco, northeastern Kendall and northwestern Comal Counties
through 1145 PM CDT...

At 1050 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blanco to near Bergheim. Movement was east
at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dripping Springs, Blanco, Canyon Lake, Guadalupe River State Park,
Kendalia, Spring Branch, Twin Sisters, Fischer, Henly, Payton, Mount
Gainor, and Honey Creek State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3027 9805 2988 9825 2984 9864 3018 9846
      3028 9807
TIME...MOT...LOC 0350Z 248DEG 20KT 3014 9843 2988 9856

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:29 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Hays, Kendall, Medina5 hr
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:40 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays4 hr
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:05 AM CDTTornado WarningEWXHays12 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:17 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina6 hr
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 3:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson6 hr
Jun 12, 4:07 AM CDTRiver Flood WarningEWXBexar, Medina9 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 10:41 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina3 hr
Jun 12, 1:36 PM CDTRiver Flood WarningEWXBexar23 hr
Jun 12, 2:33 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.